Eviplera and bad bowel Gas
Sep 25, 2013
Hi, I changed from Atripla to Eviplera due to the side effects that Atripla was causing. I am very impressed with the Eviplera but I have had issues with bowel gas and bloating. I have spoken to others taking Eviplera who also have the same side effects. Any foods to avoid or other suggestions would be helpful. Thanks
Response from Dr. Young
Hello and thanks for posting.
Indigestion and gas are reported side effect of Complera/Eviplera. We've commented about this in a previous Forum question.
I'm not personally aware of advice or anecdotes about different food strategies to combat the side effect, but would welcome hearing from our other readers if they've had any luck. In the meanwhile, you might try altering the carb, fat or protein content of the meal that you take-keeping a food- and symptom diary might help remember what works best.
Hope that helps and good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.